# SDR ABXA9701211

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 9912243
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 96-10-11, FOUND CRACKED LONGERON ATTACH CLIP AT STA 965 AND LONGERON 17R.  REPLACED IAW DC-9 SRM 51-30-2, 51-30-5.
